Discussions that mention norvasc

High & Low Blood Pressure board


My grandfather has been taking metoprolol and captopril and for a few years now. His b/p has always been high..a few months back he was also put on norvasc and just recently he was given tekturna. Can all 5 of these b/p meds be given safely? His b/p is still high and now he's anemic. He also has diabetes and takes glipizide for that and furosemide for fluid retention. Along with Zocor at night and a few other meds. The reason I am asking is because he is now having frequent dizzy spells. I noticed the side effects of all the blood pressure/cholesterol meds is dizziness, sleepiness, and he has all of those side effects. Just recently he got up in the middle of the night to use the bathroom and fell and broke 2 ribs on the toilet. He actually went 2 days before without any meds and his b/p was low and his blood sugar was normal??